MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE : KNEE TIBIAL INSERT
Model Number 1294-05-710
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Health effect - clinical code: appropriate term / code not available (b)(4) used to capture the infection (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient underwent primary left tkr on (b)(6) 2016 where an uncemented lcs femoral component and an uncemented lcs tibial component were utilized patient has reported that the knee has never felt right and has had ongoing low levels of discomfort.Patient has presented to the gold coast university hospital following a bump to the knee with subsequent pain and swelling.The knee appeared to be infected.A washout was performed (date and surgeon unknown) and samples taken.Staph was grown/ cultivated.Doi: (b)(6) 2016 doe: unknown left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative:  added: e3.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: e1, e2.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot: the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
LCS COMP RP INSERT LG+ 10MM
Common Device Name
LCS COMPLETE : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key12067733
Report Number1818910-2021-13588
Device Sequence Number17171592
Product Code NJL
UDI-Device Identifier10603295022220
UDI-Public10603295022220
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1294-05-710
Device Catalogue Number129405710
Device Lot NumberC47755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/08/2021
Supplement Date Received by Manufacturer07/04/2021
08/30/2021
Initial Report FDA Received Date06/25/2021
Supplement Report FDA Received Date07/15/2021
08/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY DUOFIX MBT TRAY SZ 5; LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE FEM POR L LG+; DEPUY DUOFIX MBT TRAY SZ 5; LCS COMP RP INSERT LG+ 10MM; LCS COMPLETE FEM POR L LG+
Outcome Attributed to Adverse Event Required Intervention;